# SDR IPXA2020112262667

- Difficulty date: November 2, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608618
- Part serial: TAG722295
- Condition: Cracked
- Location: Rt Gear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG DOOR AFT LOWER PAN (CORNER) CRACK.  REMOVED AND REPLACED CRACKED RT MLG DOOR PAN (CORNER) AT AFT LOWER END, IAW SRM 51-31-01,51-35-02,51-35-01 AND 51-41-01.  (MINOR)
